# SDR REXA2022012600133

- Difficulty date: December 20, 2021
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N903XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15134
- Aircraft time: 31,130 hours, 21,369 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: SH670338521
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MACHINE FITTING BTW FS 533-549, STGRS 25R-24R IS CORRODED.
"REPLACED MACHINE FITTING AT FS 533-549 STR 25R-24R IAW CRJ900 SRM    
51-45-00-001-001-A01, 51-40-11-001-001-A01, 51-42-15-001-001-A01, 51-
42-06-001-001-A01, 51-42-21-001-001-A01 WVAC EMP # "
